Acetaminophen PM Extra Strength – Compare to Tylenol PM – Non-Aspirin, Pain Reliever, Fever Reducer, Sleep Aid – 500 caplets

B003Z6N5IU



Compare to Tylenol PM active ingredients.
Pain Reliever, Nigthtime Sleep Aid.
Contains no aspirin and won't irritate your stomach.
Is non-habit forming.
Helps you wake up refreshed (best if taken at least 6 hours before you need to wake up). Member's Mark Acetaminophen PM Caplets temporarily relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache, temporarily reduces fever and relieves occassional sleeplessness. More »

Posted by Mo Kha on 11 July
Product Specification
Available Yes
Binding Health and Beauty
Brand Members Mark
EAN 0078742128320
Label Member's Mark
Manufacturer Member's Mark
MPN 54499
PackageQuantity 500
PartNumber 54499
ProductGroup Health and Beauty
ProductTypeName HEALTH_PERSONAL_CARE
Publisher Member's Mark
SKU NAS-B003Z6N5IU
Studio Member's Mark
Title Member's Mark Acetaminophen PM 500mg 375 Rapid Release Gelcaps Extra Strength Pain Reliever Diphenhydramine HCl 25mg Nighttime Sleep Aid
UPC 078742128320

Not the "Acetaminophen PM Extra Strength – Compare to Tylenol PM – Non-Aspirin, Pain Reliever, Fever Reducer, Sleep Aid – 500 caplets" in "Health Care" you are looking for? Click Here to search for the other Health Care in Amazon.